Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 501423, 10 pages
http://dx.doi.org/10.1155/2014/501423
Research Article

Dynamic Complexity of a Switched Host-Parasitoid Model with Beverton-Holt Growth Concerning Integrated Pest Management

1College of Forestry and Horticulture, Hubei Minzu University, Enshi 445000, China
2College of Science, Hubei Minzu University, Enshi 445000, China
3Key Laboratory of Biologic Resources Protection and Utilization, Hubei Minzu University, Enshi, Hubei 445000, China

Received 8 February 2014; Accepted 27 April 2014; Published 28 May 2014

Academic Editor: Bernard J. Geurts

Copyright © 2014 Changcheng Xiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Changcheng Xiang, Zhongyi Xiang, and Yi Yang, “Dynamic Complexity of a Switched Host-Parasitoid Model with Beverton-Holt Growth Concerning Integrated Pest Management,” Journal of Applied Mathematics, vol. 2014, Article ID 501423, 10 pages, 2014. https://doi.org/10.1155/2014/501423.